# SDR VNAA9610007

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: E62127
- Condition: Pitted
- Location: Rt Engine
- Part time: 1,891 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT STRUCK BY LIGHTNING DURING CLIMB.  AIRCRAFT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO INSTRUMENTATION LOSS OCCURED.  UPON INSPECTION, MAINTENANCE DETERMINED THAT THE RT PROPELLER SUSTAINED PITTING ON A BLADE.  PROPELLER WAS REMOVED AND REPLACED, OPERATIONAL CHECK GOOD.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
